# SDR IPXA2020012451296

- Difficulty date: January 15, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A5461092600000
- Part serial: NA
- Condition: Deteriorated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  NR 1 ENG PYLON AFT MOUNT FITTING BEAM ASSY PROTECTIVE FINISH DETERIORATEDRESTORED HIGH HEAT PRIMER @ #1 ENG PYLON AFT MOUNT FITTING IAW A300 SRM 54-51-00
